Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have some stretch marks and loose skin

hii , hello and Salaam ! How are you everyone . I want to discuss something with you . Actually i loose my weight from 87 kg to 65kg in 2 moths and thats was very quick so du to this i have some strech marks and loose skin from belly and thighs . i dont know what to doo now . PLZZ suggest me. should i apply some anticellulite cream or what ...?i want to tight my skin from these parts again . i had a very tight skin before but now its not anymore from these sites . waiting for your reply . thankyou .
Fri, 22 Jul 2011
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics
  User's Response
's  Response
I had a little girl in the past 2 years and my belly has the same problem!!! LOTS OF WATER!!! Drink drink drink!!! Water will hydrate your skin properly, giving it the chance to re-create some the collegen lost in your skin. Bio-oil is the BEST thing on the market right now for any skin ailment, or buy a collegen-elastin rich cream (St. Ives does a really nice one). Use it more than twice a day, you will be happy you did!! As for the hanging skin and such, there isn't really anything you can do about that, unless you do sit-ups and tighten your core muscles from the inside. Your skin only follows what your body does, so if you tighten your stomach muscles from the inside, you will tighten your skin on the outside. Its hard work! Best of luck to you! Happy days ahead :)
Dermatologist Dr. Gaurav Patel's  Response
hi
welcome to healthcaremagic forum
stretch mark is due to excessive loss of weight and your skin has not co relate to weight
you need to apply good moisturizer with aloe vera
better to consult dermatologist as following procedure give good result
-dermaroller
-laser
-dermabrasion
-dermatosurgery
it is possible to remove it to 60-80 %.
i hope i have answered your question
I find this answer helpful
  Anonymous's Response
Anonymous's  Response
How did u acheive this great weight loss so fast. please let me know. as for stretch marks, yes u can try some creams in the market. i also had lots of stretch marks but they are kind of reducing with time.
  User's Response
tarannum's  Response

How did u loose so much of weight in 2 months..plz let me knw

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

GOOD MORNING SIR, I AM A GIRL 25YRS.,66KGS.,5 3 HEIGHT.DUE TO THROID PROBLEM I PUT ON A LOT OF WEIGHT BUT AFTER USING THYROID MEDICINES MY WEIGHT REDUCED BUT NOT SO MUCH I STILL WANT TO REDUCE MY WEIGHT,MY BODY SHAPE HAD BECOME IRREGULAR DUE TO MY TUMMY,MY BROAD PELVIC SIZE,LOOSE SKIN.I AM ALSO HAVING STRETCH MARKS ON MY WAIST LINE.SIR CAN U PLZ SUGGEST REMEDY FOR THIS PLZ.

doctor1 MD

im a 15 year old girl and im covered in stretch marks, my shoulders, my back my bum my hips my thigs, some places i didn t even know could get stretch marks, i cant even wear shorts anymore, im soo insecure, im not gaining or loosing weight. what is the cause of all my stretch marks?

doctor1 MD

hello, I have a query about the strech marks after having a baby is there any cream which fade them or make them disappear my belly and breast are so loose like saggy I wish to back to my normal body/skin please any suggestions..... I was fair before pregnency but after having a baby its almost one year but skin is becoming darker some dark spots and under eye circles I am so worried about my skin please prescribe me any medicine

Recent questions on  Skin care

doctor1 MD

how much time it takes to get normal skin back. i was using betnovate n for few months and when i stopped rashes occured on my skin. i went to doctor he gave me moisrise lotion, cuti soft, dricare soap and novo phane tablet. and told me to come after 15 days. sir, i am quite worried of my skin. so wanted to know how much time it takes to get back normal skin. pls help

doctor1 MD

i applied veet hair remover yesterday on my back. After application i had burning sensation and found red rashs all over. i couldnt sleep whole nite as red rashes are still there and if i pour water it gives burning sensation. i have applied it earlier also but this reaction happened first time. I have taken citrizen in morning. please advice further course of action.

doctor1 MD

Hi Doctor,
I used veet to remove hair below my neck to bust area. Mainly till the bust not on it. Within 2 days it has become itchy and red rashes have appeared . Can you please advice me to cure it. It looks very bad and I have a wedding to attend in 2 weeks. I have no clue what to do. It is such that cannot be hidden either. I use a soap by seba med. And I'm applying clindamycin on rashes. What will help?

doctor1 MD

I have had this rash around the corners of my nose and down the sides of my mouth to just the sides of my chin, I have tried cortisone cream it doesn t work its like little tiny pimples in a little cluster. I even tried calamine lotion that didn t work either.

doctor1 MD

hi, I was just curious if a topical drug that has an alcohol base could enter my bloodstream thus effecting my blood alcohol level. Also can skin care products alcohol base enter the bloodstream if applied to the skin?

doctor1 MD

In mid 50s now and as in the past and still now, every time I have sexual intercourse I breakout with acne . Sometimes painful acne. What is going on and how do I correct this without stopping my sex life?

doctor1 MD

my question is regarding the redness of my skin basically I have a fair skin tone, and my redness occur on my check area s. I follow a proper skin care routine 2 time s facewash ( Himalayan face wash), moisturiser ( Nivea Soft), and using of...